A normális deviancia

Czakó, Gábor: A normális deviancia. Iskolakultúra, (1) 9. pp. 61-63. (1991)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1991_009_061-063.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 1
Number: 9
ISSN: 1215-5233
Date: 1991
Page Range: pp. 61-63
Uncontrolled Keywords: Társadalomtörténet - 19-20. sz.
Date Deposited: 2018. Aug. 01. 06:53
Last Modified: 2019. Nov. 06. 14:13
URI: http://misc.bibl.u-szeged.hu/id/eprint/43079

Actions (login required)

View Item View Item